# SDR AALA201909119016

- Difficulty date: August 26, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750124
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT CARGO TRACK AT BS 792 BETWEEN S25R AND S26R. REPAIRED CARGO TRACK PER EA 298218.
